Dales, H. Garth and Lau, A.T.-M. and Strauss, D. (2010) Banach algebras on semigroups and on their compactifications. Memoirs of the American Mathematical Society, 205. pp. 1-165. ISSN 0065-9266
Official URL: https://doi.org/10.1090/S0065-9266-10-00595-8
Item Type:
Journal Article
Journal or Publication Title:
Memoirs of the American Mathematical Society
Additional Information:
First published in Memoirs of the AMS in Vol. 205, 2010, published by the American Mathematical Society.
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments:
ID Code:
55802
Deposited By:
Deposited On:
13 Jul 2012 10:20
Refereed?:
Yes
Published?:
Published
Last Modified:
28 May 2023 01:54